BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Coupling finite difference methods and integral formulas for elliptic problems arising in fluid mechanics

Participants in the publication
C. ALBUQUERQUE (Author)
Dep. Matemática
G.-H. COTTET (Author)

Scope
International

Refereeing
Yes

Date of Publication
2004

Where published
NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS

Publication Identifiers
ISSN - 0749-159X

Volume
20
Number
2

Starting page
199
Last page
229


Export

APA
C. ALBUQUERQUE, G.-H. COTTET, (2004). Coupling finite difference methods and integral formulas for elliptic problems arising in fluid mechanics. NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS, 20, 199-229. ISSN 0749-159X. eISSN .

IEEE
C. ALBUQUERQUE, G.-H. COTTET, "Coupling finite difference methods and integral formulas for elliptic problems arising in fluid mechanics" in NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS, vol. 20, pp. 199-229, 2004.

BIBTEX
@article{22061, author = {C. ALBUQUERQUE and G.-H. COTTET}, title = {Coupling finite difference methods and integral formulas for elliptic problems arising in fluid mechanics}, journal = {NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS}, year = 2004, pages = {199-229}, volume = 20 }